# SDR MWEA00786

- Difficulty date: September 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991007857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOORBOARD SUPPORT CORRODED AT BS 200 BETWEEN CENTER AND NR 3 SEAT TRACK.  MTC FABRICATED NEW FLOORBOARD SUPPORT AND REINSTALLED.  (X)
